Alert archive / Iowa / Flash Flood Warnings in 2013
Flash Flood Warning 6, NWS Des Moines, IA
NWS Des Moines, IA issued this flash flood warning at May 16, 2013, 6:34 PM CDT for Crawford County, Iowa. It was in force for 6 hr. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- May 16, 2013, 6:34 PM CDT (23:34 UTC)
- Expired
- May 17, 2013, 12:30 AM CDT
- In force
- 6 hr
- Issued by
- NWS Des Moines, IA
- Area
- Storm-based polygon
- Flood severity
- None
County Crawford County, IA
The radar
The Omaha radar (KOAX), 106 km from the middle of the area, began a volume at 23:37 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| May 16, 6:57 PM CDT | FLASH FLOOD | Denison, IA | CRAWFORD COUNTY LAW ENFORCEMENT REPORTS WATER RUNNING FOUR FEET DEEP OVER HIGHWAY 30 IN DENISON...WITH CARS STALLED AND DEBRIS BEING SWEPT INTO THE RIVER. HIGHWAY 30 WAS ALSO PARTIALLY UNDER WATER NEAR DOW CITY AND THERE WAS A POSSIBLE MUDSLIDE ON KENWOOD ROAD |
| May 16, 7:05 PM CDT | HEAVY RAIN 2.25 | Denison, IA | RADIO STATION KDSN. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this flash flood warning; the first came 23 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Omaha, NE (KOAX), launched 12:00Z, 11.6 hours before the alert went out and 106 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 65 J/kg
- Mixed-layer CIN
- -246 J/kg
- Mixed-layer LCL
- 1297 m above ground
- 0-6 km bulk shear
- 7 kt
- 0-1 km storm-relative helicity
- -27 m²/s²
- 0-3 km storm-relative helicity
- -12 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
407
WGUS53 KDMX 162334
FFWDMX
IAC047-170530-
/O.NEW.KDMX.FF.W.0006.130516T2334Z-130517T0530Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE DES MOINES IA
634 PM CDT THU MAY 16 2013
THE NATIONAL WEATHER SERVICE IN DES MOINES HAS ISSUED A
* FLASH FLOOD WARNING FOR...
WESTERN CRAWFORD COUNTY IN WEST CENTRAL IOWA...
* UNTIL 1230 AM CDT
* AT 632 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
SLOW MOVING THUNDERSTORMS WITH VERY HEAVY RAINFALL ACROSS THE
WARNED AREA. RADAR ESTIMATES OF RAINFALL SO FAR ARE IN THE 2 TO 4
INCH RANGE.
* RUNOFF FROM THIS EXCESSIVE RAINFALL WILL CAUSE FLASH FLOODING TO
OCCUR. SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
DENISON...CHARTER OAK...DUNLAP...AND DOW CITY.
TRAINED SPOTTERS HAVE ALREADY REPORTED WATER OVER ROADS NEAR DUNLAP
AND CHARTER OAK.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
ADDITIONAL RAINFALL AMOUNTS OF 1 TO 3 INCHES ARE POSSIBLE IN THE
WARNED AREA BEFORE 8 PM.
DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE
ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS
SAFELY. TURN AROUND...DONT DROWN.
TO REPORT FLOODING...HAVE THE NEAREST LAW ENFORCEMENT AGENCY RELAY
YOUR REPORT TO THE NATIONAL WEATHER SERVICE FORECAST OFFICE IN DES
MOINES.
&&
LAT...LON 4221 9568 4222 9566 4221 9522 4186 9537
4186 9567 4187 9568
$$
LEE2 follow-up statements
445
WGUS73 KDMX 170009
FFSDMX
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE DES MOINES IA
709 PM CDT THU MAY 16 2013
IAC047-170530-
/O.CON.KDMX.FF.W.0006.000000T0000Z-130517T0530Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
CRAWFORD IA-
709 PM CDT THU MAY 16 2013
...FLASH FLOOD WARNING REMAINS IN EFFECT FOR WESTERN CRAWFORD COUNTY
UNTIL 1230 AM CDT...
AT 708 PM CDT...LOCAL LAW ENFORCEMENT OFFICIALS REPORTED THAT FLASH
FLOODING WAS OCCURRING IN DENISON AND SEVERAL OTHER AREAS IN WESTERN
CRAWFORD COUNTY.
SOME LOCATIONS THAT WILL EXPERIENCE FLASH FLOODING
INCLUDE...DENISON...CHARTER OAK...AND DOW CITY.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
AT 657 PM...LAW ENFORCEMENT REPORTED SEVERAL FEET OF WATER RUNNING
ACROSS HIGHWAY 30 IN DENISON WITH CARS UNDERWATER AND DEBRIS BEING
SWEPT INTO THE RIVER. WATER WAS ALSO REPORTED OVER ROADS NEAR
CHARTER OAK...DOW CITY...AND KENWOOD.
DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE
ROADWAY. FLOOD WATERS ARE USUALLY DEEPER THAN THEY APPEAR AND THE
WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS SAFELY. TURN
AROUND...DONT DROWN.
&&
LAT...LON 4221 9568 4222 9566 4221 9522 4186 9537
4186 9567 4187 9568
$$
LEE782
WGUS73 KDMX 170220
FFSDMX
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE DES MOINES IA
920 PM CDT THU MAY 16 2013
IAC047-170234-
/O.CAN.KDMX.FF.W.0006.000000T0000Z-130517T0530Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
CRAWFORD IA-
920 PM CDT THU MAY 16 2013
...THE FLASH FLOOD WARNING THAT WAS IN EFFECT FOR WESTERN CRAWFORD
COUNTY IS CANCELLED...
EXCESS RUNOFF FROM HEAVY RAIN HAS ENDED OVER THE WARNED AREA. STREAMS
AND CREEKS IN THE WARNED AREA HAVE RECEDED...ENDING THE FLOOD
THREAT. PEOPLE SHOULD USE CAUTION THROUGH THE NIGHT AND BE ON THE
ALERT TO POTENTIAL WASHOUTS...ESPECIALLY IN RURAL AREAS...FROM THE
FLOODING EARLIER. IF FLOODING IS OBSERVED...PLEASE REPORT IT TO
YOUR LOCAL LAW ENFORCEMENT AGENCY.
LAT...LON 4221 9568 4222 9566 4221 9522 4186 9537
4186 9567 4187 9568
$$What forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Des Moines, IA wrote its last area forecast discussion before this flash flood warning went out at May 16, 6:27 PM CDT, 7 minutes earlier.
Area forecast discussion, May 16, 6:27 PM CDT, 7 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE DES MOINES IA 627 PM CDT THU MAY 16 2013 .SHORT TERM.../TONIGHT/ ISSUED AT 410 PM CDT THU MAY 16 2013 FORECAST CONCERN FOR PERIOD AGAIN BECOMES POPS AND CHANCES FOR CONVECTION ACROSS THE AREA THIS EVENING AND OVERNIGHT. WEAK BOUNDARY LOCATED ACROSS NORTHERN MISSOURI/SOUTHERN AND WESTERN IOWA HAS BECOME FOCUS FOR STORM DEVELOPMENT LATE IN THE AFTERNOON ACROSS THE EAST. ACROSS SOUTH CENTRAL IOWA...REMNANT CIRRUS FROM MORNING CONVECTION HAS PREVENTS CU FIELD FROM FORMING...WHICH MAY HELP LIMIT CONVECTION POTENTIAL FOR THE LATE AFTERNOON AND EVENING HOURS. HOWEVER..CAPE VALUES REMAIN HIGH ACROSS THE AREA...AND BOUNDARY MAY BE ENOUGH FORCING TO GET STORMS. SHEAR IS EXTREMELY LIMITED...BUT WITH HIGH CAPE VALUES ANY STORMS MAY BE ABLE TO MAINTAIN THEMSELVES...AND MAY BECOME BRIEFLY SEVERE. HAVE THEREFORE KEPT ISOLATED THUNDER CHANCES ACROSS THE SOUTH AND WEST. FOR THE REST OF THE OVERNIGHT PERIOD...APPROACHING FRONTAL BOUNDARY CURRENTLY PRODUCING PRECIPITATION ACROSS EASTERN NEBRASKA AND SOUTH DAKOTA WILL CONTINUE TO PUSH EASTWARD OVERNIGHT. HOWEVER...BEST FORCING AND TRACK OF SYSTEM AND EMBEDDED SHORTWAVE WILL TAKE BEST PRECIP NORTHEAST OF CWA. MAY SEE SOME HEAVIER PRECIP AMOUNTS IN THE FAR NORTHEAST OVERNIGHT...BUT BEST CHANCES WILL BE OUTSIDE THE CWA. HAVE KEPT HIGH POPS FOR THE NORTH OVERNIGHT HOWEVER WITH GOOD CONFIDENCE IN TRACK OF SYSTEM CONTINUING INTO IOWA. HAVE LESS CONFIDENCE FURTHER SOUTH ACROSS CENTRAL IOWA OVERNIGHT...BUT MAY SEE AT LEAST LIGHT PRECIPITATION. OVERNIGHT LOW BECOME TRICKY WITH CLOUD INFLUENCES AS CLOUDS INCREASE ACROSS THE AREA. HOWEVER...HAVE KEPT NEAR GOING AND NEAR GUIDANCE...EXCEPT IN THE NORTH WHERE TEMPERATURES WARMED INTO THE MID 80S TODAY...AND WILL BE SLOW TO FALL OFF BEFORE CLOUDS ARRIVE. HAVE THEREFORE BUMPED LOWS UP A FEW DEGREES ACROSS THE NORTH. .LONG TERM.../FRIDAY THROUGH THURSDAY/ ISSUED AT 410 PM CDT THU MAY 16 2013 CONVECTIVE TRENDS WILL OBVIOUSLY BE THE PRIMARY CONCERN THROUGH MUCH OF THE PERIOD. EXPECT REMNANTS OF CURRENT NE MCS TO STILL BE AFFECTING NRN IA BY BEGINNING OF THE PERIOD. KINEMATIC FORCING COMPONENT WILL HAVE LIKELY PASSED INTO THE UPPER MS VALLEY WITH CURRENT NE SHORT WAVE...HOWEVER LINGERING WARM ADVECTION SHOULD SUSTAIN CONVECTION FARTHER WEST INTO FRI AS WARM FRONT ESTABLISHES ITSELF ALONG OR JUST NORTH OF THE IA/MN BORDER. EXAMINATION OF ELEVATED CAPE SUGGESTS LITTLE INHIBITION WITH CAPES 500-1000 J/KG. ESTIMATED EFFECTIVE SHEAR ALSO LOOKS SUFFICIENT TO MAINTAIN MINIMAL SEVERE POTENTIAL EARLY...MAINLY IN THE FORM OF LARGE HAIL. REMAINDER OF DAY SHOULD SEE TYPICAL DIURNAL DECREASE IN WARM ADVECTION FORCED PRECIP ALTHOUGH HAVE KEPT LOW POPS GOING LATE. FORECAST SOUNDINGS AND PROJECTED CAPES/CINS SUGGEST SURFACE BASED CONVECTION WILL BE POSSIBLE...BUT SYNOPTIC BOUNDARY WILL LIKELY BE INTO MN BY THAT TIME WITH NEXT ROUND OF THETA-E ADVECTION HEADING INTO THE NIGHT FARTHER NORTH AS WELL. TRIGGER WOULD LIKELY HAVE TO ORIGINATE FROM LINGERING OUTFLOW BOUNDARY. CONVECTION POTENTIAL SHOULD PUSH NORTHWARD BY FRI NIGHT AND SAT WITH IA IN THE WARM SECTOR AND INFLUENCED BY PASSAGE OF UPPER LEVEL RIDGE. ATTENTION THEN TURNS UPSTREAM STARTING SAT NIGHT. THERMODYNAMIC AND KINEMATIC FORCING WILL BOTH INCREASE AHEAD OF APPROACHING LONG WAVE TROUGH. THIS WILL SPREAD PRECIP INTO THE MO VALLEY LATER SAT NIGHT AND INTO SUN. QUESTION THEN BECOMES SEPARATION AND RECOVERY BETWEEN THIS EVENT AND POTENTIAL SURFACE BASED CONVECTION ALONG FRONT DURING PEAK HEATING. SEVERE POTENTIAL IS CERTAINLY THERE IF ANYTHING DEVELOPS...ESPECIALLY FROM SOUTHERN IA FARTHER SOUTH NEAR PROXIMITY TO SURFACE WARM FRONT DEPICTED BY 12Z ECMWF AND ALSO CLOSER TO SRN PLAINS JET. ALL MODES OF SEVERE WEATHER WOULD BE POSSIBLE INCLUDING TORNADOES AND CANNOT ARGUE WITH CURRENT SPC DAY 4 OUTLOOK. ALTHOUGH SYSTEM WILL BE SOMEWHAT LESS IMPRESSIVE BY MON...SEVERE POTENTIAL WILL STILL BE THERE AS SURFACE LOW LIFTS INTO ERN SD. INSTABILITY MAY BE SOMEWHAT LESS BUT ANYTHING THAT DEVELOPS COULD CERTAINLY BE ORGANIZED AND SUPERCELLULAR AS UPPER LEVEL JET LIFTS NORTHWARD INCREASING DEEP SHEAR. UPPER LEVEL SYSTEM OPENS UP AND DRIFTS EASTWARD TUE INTO LATE WED KEEPING RELATIVELY UNSTABLE AIRMASS IN PLACE AND THE POTENTIAL FOR ADDITIONAL CONVECTION. LITTLE AIRMASS CHANGE BEHIND THIS SYSTEM WITH AT LEAST SEASONAL TEMPERATURES INTO NEXT WEEK. && .AVIATION...17/00Z ISSUED AT 625 PM CDT THU MAY 16 2013 THUNDERSTORMS WILL AFFECT THE AREA TONIGHT BUT REMAIN ISOLATED AT IN SOUTHERN AND EASTERN AREAS. AT KFOD/KMCW WHERE THUNDERSTORMS ARE MORE LIKELY HAVE INCLUDED VCTS AND A TEMPO AT KFOD...BUT AMENDMENTS ARE A DISTINCT POSSIBILITY DUE TO THE UNPREDICTABLE AND PULSEY NATURE OF THE STORMS. ASIDE FROM THAT...LIGHT BR IS POSSIBLE DURING THE EARLY MORNING HOURS FRIDAY BUT GIVEN CURRENT DEWPOINT DEPRESSIONS AND LACK OF RECENT RAINFALL IN MANY AREAS HAVE NOT GONE LOWER THAN 6SM BR FOR NOW AND WILL REASSESS FOR THE 06Z ISSUANCE. VFR CONDITIONS ARE EXPECTED TO PREVAIL ON FRIDAY. && .DMX WATCHES/WARNINGS/ADVISORIES...NONE. && SHORT TERM...AWB LONG TERM...SMALL AVIATION...LEE
Hazardous weather outlook, May 16, 3:25 PM CDT, 3 hours 9 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE DES MOINES IA 325 PM CDT THU MAY 16 2013 IAZ033-034-044>047-057>061-070>075-081>086-092>097-172030- SAC-CALHOUN-CRAWFORD-CARROLL-GREENE-BOONE-AUDUBON-GUTHRIE-DALLAS- POLK-JASPER-CASS-ADAIR-MADISON-WARREN-MARION-MAHASKA-ADAMS-UNION- CLARKE-LUCAS-MONROE-WAPELLO-TAYLOR-RINGGOLD-DECATUR-WAYNE-APPANOOSE- DAVIS- 325 PM CDT THU MAY 16 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL IOWA. .DAY ONE...THIS AFTERNOON AND TONIGHT SCATTERED THUNDERSTORMS ARE EXPECTED THIS AFTERNOON AND TONIGHT. AN ISOLATED SEVERE STORM WITH QUARTER SIZED HAIL OR 60 MPH WINDS IS POSSIBLE. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY A FEW THUNDERSTORMS ARE POSSIBLE EARLY FRIDAY THEN PERIODS OF THUNDERSTORMS ARE FORECAST SATURDAY NIGHT THROUGH WEDNESDAY. THERE IS A THREAT FOR SEVERE WEATHER SATURDAY NIGHT THROUGH MONDAY WITH THE MOST SIGNIFICANT POTENTIAL SUNDAY AFTERNOON INTO MONDAY. LARGE HAIL...DAMAGING WINDS AND A FEW TORNADOES ARE POSSIBLE DURING THIS PERIOD. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED SUNDAY AFTERNOON THROUGH MONDAY. IAZ004>007-015>017-023>028-035>039-048>050-062-172030- EMMET-KOSSUTH-WINNEBAGO-WORTH-PALO ALTO-HANCOCK-CERRO GORDO- POCAHONTAS-HUMBOLDT-WRIGHT-FRANKLIN-BUTLER-BREMER-WEBSTER-HAMILTON- HARDIN-GRUNDY-BLACK HAWK-STORY-MARSHALL-TAMA-POWESHIEK- 325 PM CDT THU MAY 16 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL IOWA. .DAY ONE...THIS AFTERNOON AND TONIGHT THUNDERSTORMS ARE POSSIBLE ACROSS THE AREA TONIGHT. AN ISOLATED SEVERE STORM WITH QUARTER SIZED HAIL OR 60 MPH WINDS IS POSSIBLE. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY SCATTERED THUNDERSTORMS ARE POSSIBLE FRIDAY THEN PERIODS OF THUNDERSTORMS ARE FORECAST SATURDAY NIGHT THROUGH WEDNESDAY. THERE IS A THREAT FOR SEVERE WEATHER SATURDAY NIGHT THROUGH MONDAY WITH THE MOST SIGNIFICANT POTENTIAL SUNDAY AFTERNOON INTO MONDAY. LARGE HAIL...DAMAGING WINDS AND A FEW TORNADOES ARE POSSIBLE DURING THIS PERIOD. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED SUNDAY AFTERNOON THROUGH MONDAY. AWB
In the hours before
Special weather statement, May 16, 4:35 PM CDT, 1 hour 59 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE DES MOINES IA 435 PM CDT THU MAY 16 2013 IAZ044-162200- CRAWFORD- 435 PM CDT THU MAY 16 2013 ...THUNDERSTORMS PRODUCING HEAVY RAIN AND SOME HAIL... AT 433 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM EAST CENTRAL MONONA COUNTY TO EXTREME NORTHWESTERN SHELBY COUNTY...MOVING NORTH AT 10 MPH. PENNY SIZE HAIL...WINDS GREATER THAN 30 MPH...HEAVY DOWNPOURS...ARE POSSIBLE WITH THESE STORMS. LOCATIONS IMPACTED INCLUDE... RICKETTS... DOW CITY... CHARTER OAK... ARION... GUSTY WINDS MAY CAUSE SMALL OBJECTS SUCH AS TRASH BINS TO BLOW AROUND. SEEK SHELTER IN A STURDY STRUCTURE UNTIL THESE STORMS HAVE PASSED.
Special weather statement, May 16, 6:05 PM CDT, 29 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE DES MOINES IA 605 PM CDT THU MAY 16 2013 IAZ044-162330- CRAWFORD- 605 PM CDT THU MAY 16 2013 ...HEAVY RAINFALL AND HAIL POSSIBLE... AT 559 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM OVER CENTRAL CRAWFORD COUNTY...MOVING NORTH AT 35 MPH. PENNY SIZE HAIL...WINDS GREATER THAN 40 MPH...HEAVY DOWNPOURS OF OVER AN INCH PER HOUR...ARE POSSIBLE WITH THIS STORM. LOCATIONS IMPACTED INCLUDE... RICKETTS... SCHLESWIG... GUSTY WINDS MAY CAUSE SMALL OBJECTS SUCH AS TRASH BINS TO BLOW AROUND. SEEK SHELTER IN A STURDY STRUCTURE UNTIL THIS STORM HAS PASSED.
Special weather statement, May 16, 6:07 PM CDT, 27 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE DES MOINES IA 607 PM CDT THU MAY 16 2013 IAZ015-023-033-170000- PALO ALTO-POCAHONTAS-SAC- 607 PM CDT THU MAY 16 2013 ...LINE OF THUNDERSTORMS WILL PRODUCE GUSTY WINDS AND SMALL HAIL... AT 604 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM EXTREME SOUTHWESTERN CLAY COUNTY TO CENTRAL BUENA VISTA COUNTY TO WEST CENTRAL SAC COUNTY...MOVING NORTHEAST AT 35 MPH. ONE HALF INCH DIAMETER HAIL...WINDS GREATER THAN 40 MPH...BRIEF HEAVY DOWNPOURS...ARE POSSIBLE WITH THESE STORMS. LOCATIONS IMPACTED INCLUDE... NEMAHA... VARINA... LAURENS... FONDA... RUTHVEN... HAVELOCK... CURLEW... AYRSHIRE... ROLFE... POCAHONTAS... PLOVER... PALMER... MALLARD... EMMETSBURG... GUSTY WINDS MAY CAUSE SMALL OBJECTS SUCH AS TRASH BINS TO BLOW AROUND. SEEK SHELTER IN A STURDY STRUCTURE UNTIL THESE STORMS HAVE PASSED.
The office that day
Everything else NWS Des Moines, IA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 16, 10:33 AM CDT | Flash Flood Warning | DMX | Union | 3 hr |
Nearby
Flash Flood Warnings in Iowa, 2013Every flash flood warning in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.